# SDR UALA2011060902845

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,880 hours, 22,592 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 257T110314
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT ILLUM.  DEBRIEFED CREW AND NOTED GEAR AMBER LIGHT ILLUMINATED WITH ASSOCIATED GEAR DISAGREE EICAS MSG.  THIS HAPPENS 3X DURING GEAR CYCLES ON FINAL AND GO-AROUND.  PSEU SHOWS FAULTS 421,422 ,423,424.  FIM SHOWS REPLACE LANDING GEAR LEVER ASSY M937 AVAIL SFO 170-0698.  REPLACED LANDING GEAR LEVER MODULE M937, PER MM.  SWUNG GEAR PER MM, SYSTEM CKS GOOD.
